# SDR 97ZZZX2885

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3188R
- Make and model: Slnsby T67M260
- Aircraft serial: 2205
- Engine: Lyc AEIO540D4A5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Sump
- Part number: LW13901
- Condition: Cracked
- Location: Engine Oil
- Part time: 538 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER A PHASE INSPECTION AND AFTER ENGINE RUN-UP, THE ENGINE WAS CHECKED FOR OIL LEAKS BEFORE COWLING INSTALLED.  A LEAK WAS NOTED BEHIND THE RIGHT REAR ENGINE MOUNT BRACKET.  A CLOSER LOOK WAS MADE AND A CRACK WAS FOUND (ABOUT 2.50 INCHES LONG).  OIL SUMP WAS REMOVED AND REPLACED WITH A SERVICEABLE PART.  CAUSE UNKNOWN.
